# SDR UPS08M53984

- Difficulty date: November 16, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67311
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-W3-008 LT WING 5 SLAT STA XORS 585 INNER SKIN REPAIR DOUBLER.  NO SRM REF FOUND.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW MD-11 SRM 57-00-01 FIG 8.
